Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE CLASSIFICATION OF ALMOST AFFINE (HYPERBOLIC) LIE SUPERALGEBRAS
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 17, 103-161 p.Article in journal (Refereed) Published
Abstract [en]

We say that an indecomposable Cartan matrix A with entries in the ground field is almost affine if the Lie (super) algebra determined by it is not finite dimensional or affine (Kac-Moody) but the Lie sub(super) algebra determined by any submatrix of A, obtained by striking out any row and any column intersecting on the main diagonal, is the sum of finite dimensional or affine Lie (super) algebras. A Lie (super) algebra with Cartan matrix is said to be almost affine if it is not finite dimensional or affine (Kac-Moody), and all of its Cartan matrices are almost affine. We list all almost affine Lie superalgebras over complex numbers with indecomposable Cartan matrix correcting two earlier claims of classification.

Place, publisher, year, edition, pages
2010. Vol. 17, 103-161 p.
Keyword [en]
Hyperbolic Lie superalgebra, almost affine Lie superalgebra
National Category
Other Physics Topics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-51247DOI: 10.1142/S1402925110000829ISI: 000284550500008OAI: oai:DiVA.org:su-51247DiVA: diva2:385651
Note
authorCount :4Available from: 2011-01-11 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Leites, Dimitry
By organisation
Department of Mathematics
In the same journal
Journal of Nonlinear Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf